Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 22 found articles
 
 
  Weak Orlicz space and its applications to the martingale theory
 
 
Title: Weak Orlicz space and its applications to the martingale theory
Author: Liu, PeiDe
Hou, YouLiang
Wang, MaoFa
Appeared in: Science China mathematics
Paging: Volume 53 (2010) nr. 4 pages 905-916
Year: 2010
Contents:
Publisher: SP Science China Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 22 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands